anavar headaches

  1. anavar headaches


    Hi i am on day 9 of my anavar cycle 40mg a day and having light headaches when I take it should I stop the cycle ?


  2. I too am on day 9 of anavar, the 9th dose being taken just a few hours ago. I am taking twice your dose tho and am on test e as well.

    40mg is a pretty light dose from my understanding and I would be looking at other factors that might be causing your headaches. Caffeine, water intake, diet alterations, stress, sleep deprivation, and a host of others.
    Anavar's half life is 9 hours or so, meaning you have it "stable" in your system in around 2 days time assuming you are taking it ED. If you are hell bent that it is the Var, try lowering the dose by half for a couple of days. I think you are going to find that it isn't the Anavar.

    Just my 2 cents
    Quote Originally Posted by swollen87 View Post
    lol in highschool i ran the original halodrol 50 for 8 weeks with clenbuterol and vodka as pct
    http://anabolicminds.com/forum/old-school-hormone/193259-begins-morry-vs.html

  3. If you are not taking test with it anavar will make you feel like ass IMO
    •   
       


  4. Quote Originally Posted by 2res4 View Post
    If you are not taking test with it anavar will make you feel like ass IMO
    x2...and drink more water and get more electrolytes in you

Similar Forum Threads

  1. Anavar + Winstrol vs. Anavar solo
    By rubysoho in forum Old School Hormone Use
    Replies: 6
    Last Post: 03-04-2011, 01:24 AM
  2. Headaches
    By Nolanaf67 in forum Anabolics
    Replies: 2
    Last Post: 02-13-2010, 08:50 AM
  3. Headaches?
    By SHaneA655 in forum Male Anti-Aging Medicine
    Replies: 1
    Last Post: 09-04-2009, 03:03 PM
  4. sd headaches?
    By lennoxchi in forum Anabolics
    Replies: 9
    Last Post: 06-03-2008, 11:30 AM
  5. Getting bad headaches. Help please.
    By skeptical in forum Anabolics
    Replies: 3
    Last Post: 03-13-2005, 12:16 AM
Log in
Log in